# SDR CA970811002

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 5520 · Elevator Structure
- Part: Bolts
- Part number: 66214451
- Condition: Loose
- Location: Spar Fitting
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ON POSITIONING FLIGHT AFTER C4 CHECK VIBRATION OF AIRFRAME WAS NOTED. FOUND ELEVATOR HINGE TO SPAR FITTING BOLTS LOOSE BUT DID NOT CONTRIBUTE TO VIBRATION.
